# SDR SWAA104620

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 21,632 hours, 12,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D10128
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND EEPLS WIRE BROKEN AT BS 500, LBL 10.  REPAIRED CONNECTOR PER WDM.
